# SDR DALA13051843762

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,657 hours, 14,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LOWER EXTERNAL FUSELAGE BS 787 TO 807 BL 0  ANTENNA CRACKED.  MX REPAIRED IAW ERA 519216-14, REV 0 AND ERA 519216-14, REV 0.  ANTENNA WAS REPLACED BY A DOUBLER IAW THE ERA SN 2283905.
